# SDR RAIA2010040200001

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 24,349 hours, 23,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PRIOR TO FLIGHT, THE CREW REPORTED THAT ONE OF THE EMERGENCY LIGHTS AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB IAW AMM PROCEDURES PRIOR TO FLIGHT.  OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS GOOD.
